I have persevered with Apo go for seven months. This so called wonder medication does not seem to have much of an effect on me: I am 'off' in varying degrees for most of the day with only brief moments of feeling less bad-but never good.
My best time is first thing in the morning, when I can walk and talk. Gradually, I decline, even after taking my medication and attaching my pump.
By the evening I can barely move, and have to go to bed, usually by 8.30 to get relief from the feeling of heaviness.
I am always tired even though I sleep well.
Any helpful comments, please?
It sounds as if you need a review as my husband was on apo for fifteen years and it worked really well, maybe you are not on the right dose of tablets or apo or there may be a reason that they can't increase the dose because of othere problems. Do try to see your consultant or PD nurse as this doesn't seem right at all and you must be struggling all the time.
please let us know how you get on.
Hello Vivian . Can you tell me at what point they usual think it;s appropiate to have the A Pump . I don't know anything about them other than what I have read on this site .. My husband is 78 and not doing very good ,,The only medication he has ever been prescribed is Sinmet Plus x4 daily with a Sinemet Cr at night .. Along with a Neuro patch . He is really struggling now . Of course I realise this heat doesnt help at the moment
He also has A F heart failure .. They have trying some different drugs for that , He does seem to have a lot of side effects with them .. I am even wondering if the diuretics are not suiting now as well .. They certainly didn't suit me when I tried them .. I didnt even have the energy to cross the road when taking them
Br grateful for your opinion
I am sorry your husband is struggling at the moment, perhaps you could ask for a review. I my experience of my husbands and several friends they have all been people in their fifty's or early sixty's when they have been put on Apo. I think if you get a review and explain that he is struggling so much they may up the sinemet or try something else but it all depends on his overall health.
best of luck